Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80984 Total View: 1291181
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 4, Issue 2

Volume 4, Issue 2 (2020)

4 articles in this issue

Article Open Access

Application of the Adomian Decomposition Method to the Solution of the Linear Nonhomogeneous One-Dimensional Wave Equation

Christian Kasumo

DOI:http://dx.doi.org/10.26855/jamc.2020.06.004

Views: Published: July 7,2020

Article Open Access

Direct Approach to Compute a Class of Reaction-Diffusion Equation by a Finite Element Method

Sadia Akter Lima, Md. Kamrujjaman, Md. Shafiqul Islam

DOI:http://dx.doi.org/10.26855/jamc.2020.06.003

Views: Published: May 19,2020

Article Open Access

Application of an Improved FSVM Algorithm in Breast Cancer Diagnosis

Jinzhi Zhou, Jing Huang, Linwen Zheng

DOI:http://dx.doi.org/10.26855/jamc.2020.06.002

Views: Published: May 15,2020

Article Open Access

On Modular Happy Numbers II

Raghib Abusaris, Sai’da Atawna

DOI:http://dx.doi.org/10.26855/jamc.2020.06.001

Views: Published: April 26,2020